# SDR FDEA202105111172

- Difficulty date: May 11, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE HFEC INSPECTION FOUND 01EA CRACK APPROX.0.650 INCH IN LENGTH ON THE   EXTERNAL SURFACE OF  THE FUSELAGE SKIN AROUND THE 01EA HOLE COMMON TO THE   RIGHT SIDE UNDERWING LONGERON AND FUSELAGE SKIN AS MARK AS PER W/C EO G-5310-  E0332629 K P6 STEP 9. C. COMPLIED WITH  EO: G-5310-E0332629K  P6 , STEP 11.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  (THE CORRECT NON ROUTINE # IS N00064)
